# SDR SWIA2025062400208

- Difficulty date: February 8, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N919EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7780
- Aircraft time: 39,114 hours, 39,982 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S/N 0498LEFT WING , BATT RIB IS CRACKED X2 PLACES.  FLAGGED  (C-CHECK RO 06/23/2025)REMOVED DAMAGED BATT RIB CAP AND INSTALLED NEW BATT RIB CAP REF CRJ200 SRM 51-42-21 DRAWING # 600-10204 REV -M. COMPLIED WITH TASK CARD 51-900-1003-SKY.
